Capacity theory on varieties
Compositio Mathematica, Volume 80 (1991) no. 1, p. 75-84
@article{CM_1991__80_1_75_0,
     author = {Chinburg, Ted},
     title = {Capacity theory on varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {1},
     year = {1991},
     pages = {75-84},
     zbl = {0761.11028},
     mrnumber = {1127060},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__80_1_75_0}
}
Chinburg, Ted. Capacity theory on varieties. Compositio Mathematica, Volume 80 (1991) no. 1, pp. 75-84. http://www.numdam.org/item/CM_1991__80_1_75_0/

1 Cantor, D., On an extension of the definition of transfinite diameter and some applications, J. Reine Angew. Math. 316, p. 160-207 (1980). | MR 581330 | Zbl 0445.30019

2 Chinburg, T. and Rumely, R., To appear.

3 Fekete, M., Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math Z. 17, p. 228-249 (1923). | JFM 49.0047.01 | MR 1544613

4 Gillet, S. and Soulé, C., Amplitude arithmétique, C. R. Acad. Sci. Paris, t. 307, Série 1, p. 887-890 (1988). | MR 974432 | Zbl 0676.14007

5 Hartshorne, R., Algebraic Geometry, Springer-Verlag, Berlin, Heidelberg, New York, 3rd edn. (1983). | MR 463157 | Zbl 0531.14001

6 Rumely, R., Capacity Theory on Algebraic Curves, Springer Lecture Notes in Math # 1378 (1989). | MR 1009368 | Zbl 0679.14012

7 Rumely, R., On the relation between Cantor's capacity and Chinburg's sectional capacity, to appear. | Zbl 0808.14023